# SDR R61A201309190952

- Difficulty date: September 19, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT L/E RIB CRACKED.  MX CUT OUT DAMAGED AREA OF RIB AND FABRICATED REPAIR ANGLE IAW ETD 2013 170-041433, INSTALLED REPAIR ANGLE IAW ETD 2013-170-041433.
